Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 14, Issue 2 (Apr 2006)


Analytic extensions and Cauchy-type inverse problems on annular domains: stability results

J. Leblond / M. Mahjoub / J. R. Partington

We consider the Cauchy issue of recovering boundary values on the inner circle of a two-dimensional annulus from available overdetermined data on the outer circle, for solutions to the Laplace equation. Using tools from complex analysis and Hardy classes, we establish stability properties and error estimates.

About the article

Published Online:

Published in Print: 2006-04-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406777571049. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Chakir Tajani, Jaafar Abouchabaka, and Otman Abdoun
American Journal of Computational Mathematics, 2012, Volume 02, Number 02, Page 88
Slim Chaabane and Imed Feki
Czechoslovak Mathematical Journal, 2014, Volume 64, Number 2, Page 351
Imed Feki and Houda Nfata
Journal of Mathematical Analysis and Applications, 2014, Volume 419, Number 2, Page 1248
Z. Belhachmi and H. Meftahi
Mathematical Methods in the Applied Sciences, 2015, Volume 38, Number 2, Page 221
Imed Feki
Czechoslovak Mathematical Journal, 2013, Volume 63, Number 2, Page 481
Juliette Leblond, Jonathan R. Partington, and Elodie Pozzi
Integral Equations and Operator Theory, 2013, Volume 75, Number 4, Page 491
I. Feki, H. Nfata, and F. Wielonsky
Journal of Mathematical Analysis and Applications, 2012, Volume 395, Number 1, Page 366
Slim Chaabane and Imed Feki
Comptes Rendus Mathematique, 2009, Volume 347, Number 17-18, Page 1001
H. Meftahi and F. Wielonsky
Journal of Mathematical Analysis and Applications, 2009, Volume 358, Number 1, Page 98
Chein-Shan Liu
Engineering Analysis with Boundary Elements, 2008, Volume 32, Number 9, Page 778
Amel Ben Abda, Fahmi Ben Hassen, Juliette Leblond, and Moncef Mahjoub
Mathematical and Computer Modelling, 2009, Volume 49, Number 11-12, Page 2213
Amel Ben Abda, Jacques Henry, and Fadhel Jday
Inverse Problems, 2011, Volume 27, Number 5, Page 055014
J. Leblond, J.-P. Marmorat, and J. R. Partington
Journal of Inverse and Ill-posed Problems, 2008, Volume 16, Number 1
Bilal Atfeh, Laurent Baratchart, Juliette Leblond, and Jonathan R. Partington
Journal of Fourier Analysis and Applications, 2010, Volume 16, Number 2, Page 177

Comments (0)

Please log in or register to comment.
Log in